Document Detail


Perils of dermal fillers.
MedLine Citation:
PMID:  23579130     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
With the increasing use of hyaluronic acid-based injectable fillers for cosmetic enhancement a variety of adverse reactions are being reported in the literature. Although most adverse outcomes occur early we describe an interesting case study of a female presenting with granulomatous complications ten years postoperatively. To our knowledge this is one of the longest reported delayed reactions. For the general dental practitioner offering such treatments it is important to be fully aware of the potential risks and how they may be managed in order to consent appropriately for cosmetic procedures.
Authors:
S D Colbert; B J Southorn; P A Brennan; V Ilankovan
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  British dental journal     Volume:  214     ISSN:  1476-5373     ISO Abbreviation:  Br Dent J     Publication Date:  2013 Apr 
Date Detail:
Created Date:  2013-04-12     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7513219     Medline TA:  Br Dent J     Country:  England    
Other Details:
Languages:  eng     Pagination:  339-40     Citation Subset:  D; IM    
Affiliation:
Poole General Hospital NHS Trust, Department of Oral and Maxillofacial Surgery, Longfleet Road, Poole, BH15 2JB.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Justice and NHS dental treatment - is injustice rife in NHS dentistry?
Next Document:  Endodontic instrument fracture: causes and prevention.